# SDR ASAA05040078

- Difficulty date: January 31, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 26,477 hours, 14,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35768
- Condition: Lightning Strike
- Location: Bs 385
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE AT BSTA 385 BETWEEN STR 21 AND 22 R/H.  LIGHTING STRIKE REPAIRED AT BSTA 385 BETWEEN STR 21 AND 22 RT REPAIRED IAW B737-400 SRM 53-00-01 FIG 201.
